Isoniazid (INH) poisoning
is a topic covered in the Diagnosaurus
To view the entire topic, please sign in or purchase a subscription.
5-Minute Clinical Consult (5MCC) app and website powered by Unbound Medicine helps you diagnose and manage 900+ medical conditions. Exclusive bonus features include Diagnosaurus DDx, 200 pediatrics topics, and medical news feeds. Explore these free sample topics:
-- The first section of this topic is shown below --
- Other causes of hepatitis, eg, acetaminophen, alcohol, viral
- Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
- Other ingestions causing acidosis, eg, salicylates, methanol, ethylene glycol, iron, metformin
-- To view the remaining sections of this topic, please sign in or purchase a subscription --
Last updated: December 1, 2014
Zeiger, Roni F.. "Isoniazid (INH) Poisoning." Diagnosaurus, 4th ed., McGraw-Hill Education, 2014. 5minute, www.unboundmedicine.com/5minute/view/Diagnosaurus/114921/all/Isoniazid__INH__poisoning.
Zeiger RF. Isoniazid (INH) poisoning. Diagnosaurus. 4th ed. McGraw-Hill Education; 2014. https://www.unboundmedicine.com/5minute/view/Diagnosaurus/114921/all/Isoniazid__INH__poisoning. Accessed December 10, 2019.
Zeiger, R. F. (2014). Isoniazid (INH) poisoning. In Diagnosaurus. Available from https://www.unboundmedicine.com/5minute/view/Diagnosaurus/114921/all/Isoniazid__INH__poisoning
Zeiger RF. Isoniazid (INH) Poisoning [Internet]. In: Diagnosaurus. McGraw-Hill Education; 2014. [cited 2019 December 10]. Available from: https://www.unboundmedicine.com/5minute/view/Diagnosaurus/114921/all/Isoniazid__INH__poisoning.
TY - ELEC
T1 - Isoniazid (INH) poisoning
ID - 114921
A1 - Zeiger,Roni F,
Y1 - 2014/12/01/
BT - Diagnosaurus
UR - https://www.unboundmedicine.com/5minute/view/Diagnosaurus/114921/all/Isoniazid__INH__poisoning
PB - McGraw-Hill Education
ET - 4
DB - 5minute
DP - Unbound Medicine